# SDR SWAA2022031172609

- Difficulty date: February 14, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AFT CARGO COMPARTMENT FLOOR AREA LOCATED BTW STA 787 TO STA 794.3 SIDE RH. 2022-94911 / [01] REPLACED STRAP AFT CARGO COMP FLOOR AREA BTW STA 787 TO STA 94.3 RH SIDE I.A.W SRM B737-700 51-40-02;[02] TASK COMPLETED ; RII
